# SDR FDEA2020022870405

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA01152
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO - RIGHT 3 DOOR FORWARD JAMB   LOWER WEB BOX STATION 1250.75 TO STATION 1256.75, LONGERON 26 RIGHT HAND TO   LONGERON 27 RIGHT HAND SIDE. EXISTING REPAIR DOUBLER AT MAIN DECK RIGHT 3 DOOR LOWER WEB STATION 1250.75 TO   STATION 1256.75 LONGERON 26 RIGHT TO LONGERON 27 RIGHT EVALUATED AND FOUND   REPAIR DOUBLER DAMAGED. MAIN DECK CARGO - RIGHT 3 DOOR FORWARD JAMB LOWER WEB   BOX STATION 1250.75 TO STATION 1256.75 LONGERON 26 RIGHT HAND TO LONGERON 27 RIGHT   HAND SIDE CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-40-15-2R FIGURE 201 REPAIR   3. EO # 1-5100-7-5001B6 PART1 TITLE:"STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
